# SDR CALA2015012393017

- Difficulty date: January 22, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 43,029 hours, 18,601 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAILED TEST, FAULTS CTR LT EPSU.  REPLACED CTR LT EPSU & BATTERY IAW AMM 33-51-38, TESTED OK.
